New results on pole-shifting for parametrized families of systems

M. L.J. Hautus, Eduardo Sontag

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

New results are given on the pole-shifting problem for commutative rings, and these are then applied to conclude that rings of continuous, smooth, or real-analytic functions on a manifold X are PA rings if and only if X is one-dimensional.

Original languageEnglish (US)
Pages (from-to)229-244
Number of pages16
JournalJournal of Pure and Applied Algebra
Volume40
Issue numberC
DOIs
StatePublished - Jan 1 1986

Fingerprint

Pole
Real Analytic Functions
Ring
Commutative Ring
If and only if
Family

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{4260718cdfbd40bf8b9d3c6d78c9b73f,
title = "New results on pole-shifting for parametrized families of systems",
abstract = "New results are given on the pole-shifting problem for commutative rings, and these are then applied to conclude that rings of continuous, smooth, or real-analytic functions on a manifold X are PA rings if and only if X is one-dimensional.",
author = "Hautus, {M. L.J.} and Eduardo Sontag",
year = "1986",
month = "1",
day = "1",
doi = "10.1016/0022-4049(86)90043-5",
language = "English (US)",
volume = "40",
pages = "229--244",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "C",

}

New results on pole-shifting for parametrized families of systems. / Hautus, M. L.J.; Sontag, Eduardo.

In: Journal of Pure and Applied Algebra, Vol. 40, No. C, 01.01.1986, p. 229-244.

Research output: Contribution to journalArticle

TY - JOUR

T1 - New results on pole-shifting for parametrized families of systems

AU - Hautus, M. L.J.

AU - Sontag, Eduardo

PY - 1986/1/1

Y1 - 1986/1/1

N2 - New results are given on the pole-shifting problem for commutative rings, and these are then applied to conclude that rings of continuous, smooth, or real-analytic functions on a manifold X are PA rings if and only if X is one-dimensional.

AB - New results are given on the pole-shifting problem for commutative rings, and these are then applied to conclude that rings of continuous, smooth, or real-analytic functions on a manifold X are PA rings if and only if X is one-dimensional.

UR - http://www.scopus.com/inward/record.url?scp=38249042334&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249042334&partnerID=8YFLogxK

U2 - 10.1016/0022-4049(86)90043-5

DO - 10.1016/0022-4049(86)90043-5

M3 - Article

AN - SCOPUS:38249042334

VL - 40

SP - 229

EP - 244

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - C

ER -